U.S. doctors online nowAsk doctors free
Top answers from doctors based on your search:
Disclaimer

Escitalopram retina

A 31-year-old female asked:
Dr. Patricia Foster
Psychiatry 44 years experience
Lexapro (escitalopram) and vision: Lexapro (escitalopram) side effects causing visual problems are uncommon if not rare. Don't know what you mean by "retinal issue," however, best to se... Read More
Dr. Charles Turck
Pharmacology 17 years experience
Rare but possible: There are reports of eye problems with Lexapro (escitalopram) that are uncommon but nonetheless happen. They include eye pain, seeing double, glaucoma... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
A 18-year-old male asked:
Dr. Patricia Foster
Psychiatry 44 years experience
Unlikely: Eye pain is a very rare side effect of Lexapro (escitalopram). However, I'm not aware of any reports that eye pain results from suddenly stopping this... Read More
A 27-year-old female asked:
Dr. Philip Miller
A Verified Doctoranswered
A US doctor answeredLearn more
NO: Lexapro does not cause "floater"; however, eye twitching ( rare) could be from neurological side effects
A 30-year-old female asked:
Dr. Keegan Duchicela
Family Medicine 14 years experience
Swollen eye: If you've been on those 2 meds for 2 months, it'd be strange for it to cause a reaction all of a sudden now. Couple things can cause a swollen eye: ... Read More
A 30-year-old female asked:
Dr. Joan Kinlan
Psychiatry 52 years experience
Allergies: You would not have this sudden side effect after two months. Thanks so much for asking as those drugs are probably ver important and they are excelle... Read More
A 30-year-old female asked:
Dr. Linda Green
Pediatric Allergy and Asthma 45 years experience
Either: While the swelling could be related to allergies it could also represent a reaction to your medicines. I suggest discussing it with the doctor who pre... Read More
A 30-year-old male asked:
Dr. Anne Phelan-adams
A Verified Doctoranswered
A US doctor answeredLearn more
Not likely.: Medications like escitalopram, a cousin to citalopram (Celexa) can cause weird symptoms both when you start it & when you d/c it. Your symptoms a... Read More
A 39-year-old female asked:
Dr. Jerald Ratner
Psychiatry 51 years experience
Lexapro (escitalopram): In view of headaches,either migraine or tension or both. you might want to consider increasing dose of Lexapro (escitalopram) as it increases serotoni... Read More
A 34-year-old female asked:
Dr. Heidi Fowler
Psychiatry 25 years experience
Lexapro (escitalopram): Is used for the treatment of depression, generalized anxiety disorder, ptsd, phobias, agoraphobia, obsessive compulsive disorder, anxiety disorder no... Read More
A 49-year-old member asked:
Dr. James Fox
Psychiatry 14 years experience
Depends: That is a question for your prescribing doctor. For some people, it may be too much. For others, it may be helpful. Everyone responds uniquely.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership